# SDR F3LA2014122201094

- Difficulty date: December 17, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N214FR
- Make and model: Airbus A320-214
- Aircraft serial: 4727
- Aircraft time: 11,994 hours, 5,062 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Roll Pin
- Condition: Broken
- Location: Flap Handle
- Component: Control Unit, Airbus
- Component part number: D2751004300001
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAP HANDLE BROKEN, STUCK IN FULL FLAP POSITION.  FOUND ROLL PIN IN FLAP HANDLE SHAFT MISSING & BROKEN.  R & R FLAP CONTROL UNIT ASSEMBLY IAW AMM 27-54-00-710-001.
